# SDR ABXA9700865

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326238
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER PYLON TO FUSELAGE ATTACH ANGLE WAS FOUND CRACKED.  THE ANGLE WAS REPAIRED IAW DC9 SRM 54-04, FIGURE 10.
